# SDR SIMA20210301005

- Difficulty date: March 1, 2021
- Submitted: March 5, 2021
- Operation: Air carrier
- Aircraft: N250NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000635
- Aircraft time: 10,240 hours, 6,663 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Out Of Balance
- Location: Nose Landing Gr
- Stage of operation: TO
- How discovered: V
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF DUE TOO EXCESSIVE VIBERATION (NOSE WHEEL SHIMMY).  VIBERATION INCREASED WITH SPEED ALONE WITH SEVERITY.  C/A-FOUND NLG TIRES OUT OF ROUND.  RAR NLG TIRES IAW ENVOY WORK CARD 32-49-01-000-801-A.  AIRCRAFT OK FOR SERVICE.
